Relation-Theoretic Metrical Coincidence Theorems

Aftab Alam, Mohammad Imdad


In this article, we generalize some frequently used metrical notions such as: completeness, closedness, continuity, g-continuity and compatibility to relation-theoretic setting and utilize these relatively weaker notions to prove results on the existence and uniqueness of coincidence points involving a pair of mappings dened on a metric space endowed with an arbitrary binary relation. Particularly,
under universal relation our results deduce the classical coincidence point theorems of Goebel (Bull. Acad. Pol. Sci. Ser. Sci. Math. Astron. Phys. 16 (1968) 733-735) and Jungck (Int. J. Math. Math. Sci. 9 (4) (1986) 771-779). In process our results generalize, extend, modify and unify several well-known results especially those obtained in Alam and Imdad (J. Fixed Point Theory Appl. 17 (4) (2015) 693-702), Karapinar et al (Fixed Point Theory Appl. 2014:92 (2014) 16 pp), Alam et al (Fixed Point Theory Appl. 2014:216 (2014) 30 pp), Alam and Imdad (Fixed Point Theory, in press) and Berzig (J. Fixed Point Theory Appl. 12 (1-2) (2012) 221-238.

Full Text:



  • There are currently no refbacks.